MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 4600 CHEMISTRY SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 4600 CHEMISTRY SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6802445
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation concluded that higher than expected results were obtained from two different levels of non-vitros biorad ethanol/ammonia controls, lot: 54470, using vitros ammonia (amon) slide lot: 1023-0271-0768 on a vitros 4600 chemistry system.The investigation concluded the assignable cause of the event was an instrument related performance issue associated with microslide incubator contamination.After an ortho field engineer cleaned the microslide incubator, replaced the microslide evaporation caps and performed all necessary adjustments, acceptable vitros amon precision was obtained.
 
Event or Problem Description
The investigation concluded that higher than expected results were obtained from two different levels of non-vitros biorad ethanol/ammonia controls, lot: 54470, using vitros ammonia (amon) slide lot: 1023-0271-0768 on a vitros 4600 chemistry system.Biorad level 1 vitros amon results of 146.5 and 320.3 umol/l vs.The expected result of 27.5 umol/l biorad level 3 results of 288.1, 493.5, 283.7 and 299.0 umol/l vs.The expected result of 236.0 umol/l the higher-than-expected results were obtained from non-patient quality control fluids.There was no report of affected patient results and there was no allegation of patient harm.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).

Brand Name
VITROS 4600 CHEMISTRY SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24574460
Report Number1319681-2026-00014
Device Sequence Number9234051
Product Code JJE
UDI-Device Identifier10758750012343
UDI-Public(01)10758750012343
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802445
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown